Rational homotopy of mapping spaces between complex Grassmannians

Jean Baptiste Gatsinzi, Paul Antony Otieno, Vitalis Onyango-Otieno

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The complex Grassmann Gr(k, n) is the space of k dimensional subspaces of ℂ n . It is a complex manifold of complex dimension k(n − k). There is a natural inclusion i k ,n : Gr(k, n) ↪ Gr(k, n + r). In this paper, we use Sullivan models to compute the rational homotopy type of the component of the inclusion Gr(2, n) ↪ Gr(2, n + r) in the space of mappings from Gr(2, n) to Gr(2, n + r), r ≥ 1. We show in particular that map(Gr(2, n), Gr(2, n + 1); i n ) has the rational homotopy type of a product of odd spheres.

Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalQuaestiones Mathematicae
DOIs
Publication statusPublished - Apr 2019

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Rational homotopy of mapping spaces between complex Grassmannians'. Together they form a unique fingerprint.

  • Cite this